MAUDE Adverse Event Report: SYNTHES GMBH LCP OLECRANPL 3.5 R 4HO L111; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SYNTHES GMBH LCP OLECRANPL 3.5 R 4HO L111; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 436.504
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device available for evaluation (2021 reports): device returned.Occupation: initial reporter is j&j company representative investigation summary: background: it was reported that at the opening, the plate was cut on a part.This complaint involves one (1) device.Investigation flow: damage visual inspection: the lcp olecranpl 3.5 r 4ho l111 (p/n: 436.504, lot #: 1l23677) was returned and received at us cq.Upon visual inspection, it was observed that the plate was broken at the distal end and the broken fragments were not returned.No other issues were identified.The reported condition of upon receipt could not be confirmed as no relevant images/evidence was provided.Device failure/defect was identified.Dimensional inspection: no dimensional inspection can be performed due to post-manufacturing damage.Furthermore, the complaint relevant dimensions cannot be checked for dimensional accuracy, because of the design of the device.Document/specification review: the following documents were reviewed: lcp-olecranon platte 3.5 re: se_055624, rev e (current and manufactured).No design issues or discrepancies were identified.Complaint was confirmed, the device received was broken.Hence confirming the allegation.Investigation conclusion: the complaint condition was confirmed as the distal end of the plate was broken.No definitive root cause could be determined based on the provided information.The unintended forces might have contributed to the reported complaint condition.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot , part:436.504, lot: 1l23677, manufacturing site: (b)(4), supplier: (b)(4), release to warehouse date: 16.Sep.2018.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follow: it was reported that at the opening, the plate was cut on a part.This report is for one (1) 3.5mm ti lcp olecranon plate 4 holes/right/112mm.This report is 1 of 1 for (b)(4).

Brand Name
LCP OLECRANPL 3.5 R 4HO L111
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12028329
Report Number8030965-2021-05096
Device Sequence Number11106326
Product Code KTT
UDI-Device Identifier10886982217936
UDI-Public(01)10886982217936
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number436.504
Device Catalogue Number436.504
Device Lot Number1L23677
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2021
Initial Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1